Skip to Content

I took 40 mg of prednisone for one day and stopped because of very bad acid reflux and insomnia?

Responses (2)

diannewc1 11 May 2014

I was taking 60 mg a day,now down to 10mg ive had so many side effects,cant walk blurred vision shortness of bteath,anxiety still have the side effects but have to take it o had kidney failure. Please tell your Dr. that you stopped.i also didnt sleep for 2 weeks,then i started taking it in the evening and had no more trouble sleeping.

endlessPred 12 May 2014

Sounds like you have had a tough time. I have been on this continuously for nine years. As I mention below, it is all about when you take it, that doses are split when higher dose and that food is part of the process. Anxiety needs to be discussed with the doctor. If angry and anxious on this, you can be given something to help you. A good Nephrologist would know this. Our side as a patient is to let them know right away.

Hope you are doing better, the slow walking and heavy kegs disappears as the dose goes down. However, untreated aspects of kidney disease can cause lethargy and such. Exercise. It will help with this. Walking is the easiest and brings up the spirit this time of year. Wishing you wellness.

diannewc1 12 May 2014

Im down to 10mg a day for a week now,waiting patiently for side effects to start leaving my body,especially the heavy legs and blurred vision also the moon face"swelling" anyone know how long this takes???

marti545 12 May 2014

The side effect will go away, but it takes awhile, I'm going through the same thing right now :( usually takes me a week or so, been on and off Pred since last year for COPD

endlessPred 12 May 2014

Ok. When a medication makes you feel bad, call the doctor. Prednisone is to be taken with food and at forty take it 20 in the morning and 20 at evening meal.

Let the doctor know. Not taking this medication may well cause other problems for you. You might have to rethink this and stick with it depending on treatment. Also, never, ever take the drug and then suddenly quit. This can cause harm far greater than some sweating and an upset stomach. Talk to your doctor to better understand why you are taking this medication.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions